# SDR 20001205SH024

- Difficulty date: October 13, 2000
- Submitted: December 5, 2000
- Operation: Air carrier
- Aircraft: N618GA
- Make and model: Amd FALCOND
- Aircraft serial: 211
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Pressurization
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT LANDED BACK IN SDF AFTER TAKEOFF DUE TO PRESSURIZATION PROBLEM.  REMOVED AND REPLACED 17G2 MICROSWITCH.  OPS CHECKED GOOD.  (X)
